Restrictions of Subspaces of C(X)
Inventiones mathematicae, Tome 10 (1970), pp. 288-297
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1970__10_142036,
author = {E. BRIEM},
title = {Restrictions of {Subspaces} of {C(X)}},
journal = {Inventiones mathematicae},
pages = {288--297},
year = {1970},
volume = {10},
zbl = {0196.15303},
url = {http://geodesic.mathdoc.fr/item/IM_1970__10_142036/}
}
E. BRIEM. Restrictions of Subspaces of C(X). Inventiones mathematicae, Tome 10 (1970), pp. 288-297. http://geodesic.mathdoc.fr/item/IM_1970__10_142036/